# SDR DALA2023081506657

- Difficulty date: August 12, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 97,961 hours, 44,922 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0667 MIGRATED SHIM ON INBD WING ATTACH FITTING-STRUT AT WSTA 280 RH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00470: PERMANENT REPAIR WAS PERFORMED ON MIGRATED SHIM ON INBD WING ATTACH FITTING-STRUT AT WSTA 280 RH WING PER ER/A 610262-14. (2914883)
